# SDR AALA2020041399012

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 64,607 hours, 29,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND FORWARD DOOR CUT OUT INTERCOSTAL AT FR 16 AND DOOR STOP # 7 INBOARD FASTENER HOLES. REPLACED INTERFCOSTAL PER SRM 51-42-11.
